MathSciNet Relay Station
MathSciNet bibliographic data
MR2764395 (2012b:34011) 34A08 (26A33 34B10)
Jiang, Weihua The existence of solutions to boundary value problems of fractional differential equations at resonance. Nonlinear Anal. 74 (2011), no. 5, 1987–1994.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement